General Letters in Mathematics

Volume 12 - Issue 1 (1) | PP: 1 - 8 Language : English
DOI : https://doi.org/10.31559/glm2022.12.1.1
83
23

On Chaotic Operators

Abdallah M. Abu Jahel ,
As’ad Y. As’ad
Received Date Revised Date Accepted Date Publication Date
20/1/2021 17/3/2021 7/4/2022 18/5/2022
Abstract
In this paper, we present new results on chaotic operators on Banach spaces. Also we study the relation between subspacechaoticity and the direct sum of two operators. In particular, we prove that if the direct sum of two operators is a subspacechaotic, then both operators are subspace-chaotic, but the converse is not true in general. We show that this is true under necessary conditions.


How To Cite This Article
Abu Jahel , A. M. & As’ad , A. Y. (2022). On Chaotic Operators. General Letters in Mathematics, 12 (1), 1-8, 10.31559/glm2022.12.1.1

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.